# SDR DL72P961089

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Rt Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, AFT RT SVC DOOR FWD FRAME CRACKED AT LWR I/B END OF UPPER HINGE CUTOUT.  REPAIRED PER SRM 52-40-2.
